# SDR IPXA2022062483457

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AFA77699
- Condition: Cracked
- Location: L/H Lwr Fuseage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CL/H AFT LOWER FUSELAGE UPPER SUPPORT ANGLE IS CRACKED AT APPX STA 1581.REMOVED, FABRICATED AND REPLACED SUPPORT ANGLE IAW SRM 51-31-01. (MINOR)
